# SDR AALA201901289054

- Difficulty date: December 26, 2018
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BETWEEN FRAMES 66 AND 68,  -Y765.   REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
